Article: The osteological characteristics of the Lutjaninae
Add this to your Mendeley library Report an error

Title

The osteological characteristics of the Lutjaninae

By


Genre

Article

Date of Publication

Original Publication

Proceedings of The United States National Museum

Volume

7

Series / Issue

Issue: 444

Pages

351--355

Contributed by

BioStor

DOI

http://dx.doi.org/10.5479/si.00963801.7-444.351

Title

The osteological characteristics of the Lutjaninae

By

Gill, Theodore

Genre

Article

Date of Publication

1884

Original Publication

Proceedings of The United States National Museum

Volume

7

Series / Issue

Issue: 444

Pages

351--355

Contributed by

BioStor

DOI

http://dx.doi.org/10.5479/si.00963801.7-444.351

Identifiers

ISSN: 0096-3801

Download MODS

<mods xmlns:xlink="http://www.w3.org/1999/xlink" version="3.0" xmlns:xsi="http://www.w3.org/2001/XMLSchema-instance" xmlns="http://www.loc.gov/mods/v3" xsi:schemaLocation="http://www.loc.gov/mods/v3 http://www.loc.gov/standards/mods/v3/mods-3-0.xsd">
<titleInfo>
<title>The osteological characteristics of the Lutjaninae</title>
</titleInfo>
<name>
<namePart>Gill, Theodore</namePart>
</name>
<typeOfResource>text</typeOfResource>
<genre authority="marcgt"></genre>
<relatedItem type="host">
<titleInfo>
<title>Proceedings of The United States National Museum</title>
</titleInfo>
<part>
<detail type="volume">
<number>7</number>
</detail>
<extent unit="pages">
<start>351</start>
<end>355</end>
</extent>
<date>1884</date>
</part>
</relatedItem>
<identifier type="uri">http://www.biodiversitylibrary.org/part/11575</identifier>
</mods>

Download BibTeX citation

@article{bhlpart11575,
title = {The osteological characteristics of the Lutjaninae},
journal = {Proceedings of The United States National Museum},
volume = {7},
url = {http://www.biodiversitylibrary.org/part/11575},
publisher = {Washington :Smithsonian Institution Press, [etc.]},
author = {Gill, Theodore},
year = {1884},
pages = {5},
}

Download EndNote citation

%0 Journal Article
%A Gill, Theodore
%D 1884
%T The osteological characteristics of the Lutjaninae
%J Proceedings of The United States National Museum
%V 7
%U http://www.biodiversitylibrary.org/part/11575
%R 10.5479/si.00963801.7-444.351